# SDR GTIA2016060101462

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 36,949 hours, 17,407 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE50870
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK DOES NOT TEST WITH MIC.  R & R CAPTAIN`S OXYGEN MASK ASSY, OPS CHECKED NORMAL IAW AMM 35-10-00 AND AMM 35-12-41.
